Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Nov 2005
    Posts
    19

    Stomach problems and cut up Proscar pills!! PLEASE help !!

    Hi everyone. I decided to take Propecia about a year ago. My doctor recommended Proscar 6 months ago because its cheaper. I just cut them up into 4 pieces and have one everyday. But now I have stomach problems. It seems that it gets all funky on me more often then not especially when I drink alcohol. Even if I have 2 shots of vodka I feel it the next day. I don't take any medication other then my hair loss medication. One time I had blood in my stool and I went to the hospital and the doctor told me I was fine. Just don't drink. But even when I don't drink I have stomach problems, gas, growling etc... What do you think? Is it because I cut up Proscar pills? Should I go back to Propecia regardless of the price? I'm a really healthy guy but this is killing me. Any suggestions would be greatly appreciated. Thank you!

  2. #2
    Senior Member
    Join Date
    May 2007
    Posts
    558

    Re: Stomach problems and cut up Proscar pills!! PLEASE help !!

    - Get your liver checked.
    Finasteride can elevate liver enzymes and cause liver damage in certain people, since it is metabolized extensively in the liver.

    - Get your thyroid checked.
    Some guys (self included, started round month 8 of 11) had problems with digestion, constipation, "poo pellets", stomach aches and just generally feeling "sick" while on Finasteride. Turns out we had elevated TSH (hypothyroidism) after coming off the drug, the symptoms of which I just described.

    Blood Tests to get:
    Liver - AST, ALT, GGT, Bilirubin
    Thyroid - TSH, Free T3, Free T4, Thyroid Antibodies (Hashimoto's)

  3. #3
    Senior Member Fanjeera's Avatar
    Join Date
    Jun 2008
    Posts
    901

    Re: Stomach problems and cut up Proscar pills!! PLEASE help !!

    Propecia = no drinking?

  4. #4
    Senior Member metalheaddude's Avatar
    Join Date
    Sep 2007
    Location
    Serbia
    Posts
    1,242

    Re: Stomach problems and cut up Proscar pills!! PLEASE help !!

    Quote Originally Posted by Mew
    - Get your liver checked.
    Finasteride can elevate liver enzymes and cause liver damage in certain people, since it is metabolized extensively in the liver.

    - Get your thyroid checked.
    Some guys (self included, started round month 8 of 11) had problems with digestion, constipation, "poo pellets", stomach aches and just generally feeling "sick" while on Finasteride. Turns out we had elevated TSH (hypothyroidism) after coming off the drug, the symptoms of which I just described.

    Blood Tests to get:
    Liver - AST, ALT, GGT, Bilirubin
    Thyroid - TSH, Free T3, Free T4, Thyroid Antibodies (Hashimoto's)
    I can't stand left wing tree hugging political correct idiots!

Similar Threads

  1. How do you cut you pills?
    By The1234 in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 1
    Last Post: July 5th, 2012, 07:32 AM
  2. how do i cut proscar pills?
    By evil smile in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 19
    Last Post: April 20th, 2008, 11:30 AM
  3. cut proscar pills -help needed
    By avi21 in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 1
    Last Post: September 24th, 2006, 04:04 PM
  4. question on storing cut pills (proscar)
    By VWdude in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 6
    Last Post: April 5th, 2006, 10:03 PM
  5. Anyone here cut Proscar pills?
    By CNStrikesBack in forum Men's General Hair Loss Discussions
    Replies: 6
    Last Post: October 30th, 2004, 03:22 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •